# SDR SWIA201024448

- Difficulty date: June 20, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 14,622 hours, 9,049 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING IN CLIMB.  (FLT 6628)  INSPECTED ALL BLEED SOURCES AND OPERATIONAL CHECKS NORMAL.
